# SDR 96ZZZX303

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-232
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON FLOOR TRACK, RBL 22, STA 200 - STA 232.  INSTALLED NEW SECTION OF TRACK PER SRM 51-01 AND SPLICED PER SRM 53-05, FIGURE 4I.  AIRCRAFT TOTAL TIME:  25,931 HOURS; 13,041 CYCLES.
